MAUDE Adverse Event Report: MERGE HEALTHCARE MERGE UNITY PACS; PICTURE AND ARCHIVING COMMUNICATIONS SYSTEM

MERGE HEALTHCARE MERGE UNITY PACS; PICTURE AND ARCHIVING COMMUNICATIONS SYSTEM
Model Number MERGE UNITY PACS R10.0.436.77
Medical Device Problem Code Loss of Data (2903)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Merge unity pacs is designed to display a message to the user when an exam report fails to upload to the image server.In this instance, there was a warning message with a "save as" error indicating the (b)(6) document is in protected mode.Troubleshooting from unity support found that there was a report-id generated, however the document was not uploaded to the image server.A new (b)(6) template document was created and support created a new report-id that was linked to the exam.The exam was sent back to dictated (did) status and the site confirmed that the exam was able to be re-read without incident.No further action required at this time.
 
Event or Problem Description
Merge unity pacs is a medical image and information management system that is used for viewing, selection, processing, printing, telecommunications, and media interchange of medical images from a variety of diagnostic imaging systems.On (b)(6) 2019 the customer reported an exam report was unable to open.An investigation showed the report did not upload successfully and had to be read again by the doctor.There was no reported adverse event to the patient.However, while images are available, a finalized report not being available for subsequent review by the patient's physician could potentially result in a delay in care that could lead to harm.Reference (b)(4).

Brand Name
MERGE UNITY PACS
Common Device Name
PICTURE AND ARCHIVING COMMUNICATIONS SYSTEM
Manufacturer (Section D)
MERGE HEALTHCARE
900 walnut ridge drive
hartland WI 53029
MDR Report Key8432143
Report Number2183926-2019-00009
Device Sequence Number1254209
Product Code LLZ
UDI-Device Identifier00842000100058
UDI-Public00842000100058
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K041935
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMERGE UNITY PACS R10.0.436.77
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2019
Initial Report FDA Received Date03/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1